# SDR AALA2018051649003

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 50,350 hours, 20,603 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 24267
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURIZATION AT 240 WITH ONLY LEFT PACK IN OPERATION. NO WARNINGS OR LIGHTS ON CABIN PRESSURE CONTROLLER. CABIN ALTITUDE REACHED 11,000 FT AT FL 240. BITE CHECKED BOTH CONTROLLERS NR 1 HAD NO FAULTS,  NR 2 FAULTED TEMPERATURE CONTROL VALVE. CHANGED THE RIGHT TEMPERATURE CONTROL VALVE, LEFT COMPRESSOR DISCHARGE OVERHEAT SWITCH, LEFT TURBINE INLET OVERHEAT SWITCH, LEFT PACK DISCHARGE TEMPERATURE SWITCH. RAN BOTH ENGINES, PRESSURIZED AIR CONDITIONER TO 5 PSI NO FAULTS. SYSTEM OPERATIONS CHECKED GOOD IAW AMM 21-62-00, 21-51-10, 21-51-41 AND 21-51-40, 21-51-42. AIRCRAFT OK FOR  SERVICE.  AIRCRAFT WAS GROUNDED.
